# SDR 01FDEA00818

- Difficulty date: October 2, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 69139017
- Condition: Corroded
- Location: Left Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

01-327 AFT GEAR IN UP POSITION L/G DOOR LIGHT REMAIN ON.  R/R NR 1 & 2 ENGINE DRIVEN HYD PUMPS PER MM 29-11-000-2. & LG LOCK OPERATING SEQ VALVE.
